MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TSB081006A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As it is unknown which device is directly implicated in this paraplegia event, the following devices (same device family) will also be included in this report: catalog #tac083415a/ serial # (b)(6) / udi # (b)(4); catalog #te3442a/ serial # (b)(6) / udi # (b)(4).H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code a26- used to capture insufficient information available to determine if gore device contributed to stroke.C1.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.It should be noted that, per the gore® tag® thoracic branch endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, neurologic damage, local or systemic (e.G., stroke).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The fsa reported the following to gore: on (b)(6) 2025, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® tag® thoracic branch endoprosthesis (tbe) in zone 2.It was reported that the tbe was placed landing at the bovine arch.The branch component was at the left subclavian.The tbe moved back a little so a cuff was placed.The cuff jumped forward a little covering the bovine arch about 40%.There was still good flow in the bovine arch.The patient tolerated the procedure.On (b)(6) 2025, a follow up ct was performed and physician stated that the post ct looked good; however, the patient experienced at posterior stroke.The physician attributed the posterior stroke to advancing the terumo sheath through the arm into the left subclavian.He believes plaque may have broken off at this time leading to the posterior stroke.It is unknown why the tbe pulled back and why the cuff jumped forward.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.Corrected b1.From product problem (e.G., defects/malfunctions) to adverse event.As it is unknown which device is directly implicated in this stroke event, the following devices (same device family) will also be included in this report: catalog #tac083415a/ serial #(b)(6)/ udi # (b)(4).Catalog #te3442a/ serial #(b)(6)/ udi # (b)(4).

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21162032
Report Number2017233-2025-05739
Device Sequence Number15561716
Product Code MIH
UDI-Device Identifier00733132654369
UDI-Public00733132654369
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2026
Device Catalogue NumberTSB081006A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexMale